Couldn't find what you looking for?

TRY OUR SEARCH!

My girlfriend keeps telling me that she has this bump in her lower stomach that feels hard. She is on the birthcontrol shot depo provera for over a month now. We have had unprotected sex a few times, spur of the moment kind of times. I do not think she would be pregnant and showing that fast at all. But what could it be? Would it be a side effec of the shot i know she has occasional bleeding lots. Is she over worrying herself about being pregnant or could it be. Or is it a infection. She said she had lower abdominal pain the day after we had unprotected sex and she told me about this bump. Please help me out on what it could be please thank you!

Loading...

i was on the depo and it was terrible all i did was bleed and if her bump is on the lower right hand side. i had the same bump but mine was there during and after and i kept thinking i was pregnant threw the whole 3 months i had the depo mostly because it has the same side affects as pregnancy. i was being drove nuts. i then found out i have cysts on my ovaries. but i was told that it really isnt anything to worry about its normal and still to this day i have that lump.. and im pretty sure it is just appendix. 
but if you want to be sure.. make her go get a blood test. :)
hope it helps.
Reply

Loading...

Thanks for the info! Have you ever really heard of many people becoming pregnant on depo i heard its very very rare! i know she has had her appendix removed so im not to sure what it is she told me the pain is not really there anymore she cant really feel it but she says that her lower stomach is bigger but it just came on i havent really noticed it. Would a cyst make her lower stomach bulge out and in pain? Thanks alot!
Reply

Loading...

Hey it doesn't mean that girls get pain at adomen while they r pregnent... They feel soo womiting...n having sex before two days n after two days of periods does nt make pregnancy...better have some test...
Reply

Loading...

update my girlfriend says it doesnt hurt when she wakes up but about midday it starts to hurt. this is about the time she would have her period. She did say she was spotting quite a bit. could this just be a light period and since the depo she is just getting some different pms pains and symptoms? Thanks everyone
Reply

Loading...

when i was on the depo i bled the whole time except for a week when i was suppose to get another. and if she were to become pregnant. i looked it up when i was on the depo. you wouldnt really nowtice till you started getting the belly and it moves but then agian. im no doctor its just what i read :)
Reply

Loading...


yeah, the spotting is probably just here period. i have the same symptoms. if it worries you about pregnancy the gynecologist can give her a pregnancy test every three months when she comes in to get the shot. Also, while a women is on depo she will still have hormone changes throughout her cycle.
Reply

Loading...

I have a hard bump on my left side and I'm on depo I don't know what it is can someone help me
Reply

Loading...

I have been on the depo for over a year now and I have been noticing my stomach is hard...I don't know why that is but I'm very concerned what should I do??
Reply

Loading...

So do i and I've been on the Depo for 2 and 1/2 years I finally got off of it after I found a lump on the left side of my belly button it was just a dull pain they did an x-ray and ultrasound nothing showed up now I'm in the process of getting a cat-scan if that doesn't work out I have to get an endoscope done I'm hoping it's nothing serious. But I've heard horror stories about the Depo shot
Reply

Loading...